# SDR FDEA201801050028

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 99,215 hours, 19,232 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Fitting
- Condition: Unsecure
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  RECEIVED AN UNRELIABLE AIRSPEED ON FIRST OFFICER'S SIDE.   FOLLOWED QRH PROCEDURES AND LANDED.   MX FOUND THE BAYONET FOR AIR SYSTEM OF THE NR 2 CADC NOT SECURE.  SECURED IAW  SMP, TESTED SYSTEM IAW MM 34-16-01-700-802,  THE SYSTEM PRESSURE HOLDS TIGHT.  ACFT OK FOR RETURN TO SERVICE.
